MAUDE Adverse Event Report: FX SOLUTIONS HUMERUS ANATOMIC; METALIC UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERUS ANATOMIC; METALIC UNCEMENTED SHOULDER PROSTHESIS
Model Number 400-1101
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
The patient was revised on (b)(6) 2021 due to rotator cuff failure.Approximately 1 years after first surgery.The surgeon explanted 1 pegs glenoid (xs), 1 offset head cocr (41/16), 1 double taper (0) and 1 humeris stem (08).The surgeon implanted 1 glenoid baseplate (24mm), 1 centered glenosphere (36mm), 1 humeral cup (36/+3), 1 post extension, 2 locking screw and 1 standard screw.

Brand Name
HUMERUS ANATOMIC
Common Device Name
METALIC UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13657940
Report Number3009532798-2021-00267
Device Sequence Number5110983
Product Code HSD
UDI-Device Identifier03701037301692
UDI-Public03701037301692
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/05/2023
Device Model Number400-1101
Device Catalogue Number400-1101
Device Lot NumberM0956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown